# SDR ABXA9700169

- Difficulty date: November 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 3923158501
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-224 R2, FOUND LINK ASSEMBLY FOR RIGHT MAIN LANDING GEAR ARTICULATING DOOR WORN.  REPLACED LINK ASSEMBLY IAW DC-9 OVERHAUL MANUAL 32-10-6.
